MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG
Catalog Number 153509
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that their client had complained about urine flowing back into the tubing.They were unsure if this was normal, as they believed the tubing should have been anti reflux.The customer had requested credits in the event that further investigation was required.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAINAGE BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24682772
Report Number1018233-2026-01957
Device Sequence Number10042164
Product Code KNX
UDI-Device Identifier00801741029608
UDI-Public(01)00801741029608(11)251019(17)300930(10)NGKX2351
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153509
Device Lot NumberNGKX2351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown